U.S. doctors online nowAsk doctors free
A 20-year-old female asked:

My period just ended nine days ago. i started bleeding yesterday with severe cramping it's thin and no clots. i stopped depo-provera 1 year ago. what is up?

1 doctor answer1 doctor weighed in
Dr. Joyce Pastore
Internal Medicine 29 years experience
Menstrual cycle: The menstrual cycle can occasionally be irregular - sometimes due to fatigue, stress, or recent illness. No explanation other times. Unlikely related to Depo since you stopped quite a while ago. Be sure to use birth control if you wish to avoid pregnancy. If your period remains irregular over 3 months, see your doctor. You may need to take birth control pills to regulate it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.